# SDR P5CA2021022300050

- Difficulty date: February 23, 2021
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,118 hours, 22,417 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON NR 1 ENGINE RT INLET SIDE(CLEANED AND INSPECTED BIRD STRIKE ON RT SIDE OF NR 1 ENGINE INLET IAW AMM 05-51-18. NO DEFECTS NOTED.
